Results 1 to 2 of 2

Thread: Doseage increase side effects?

  1. #1

    Doseage increase side effects?

    Hi
    Iíve recently had my dosage increased from 20mg to 30mg and Iím experienceing some side effects most of which I had when I first started using Citalopram, Iím wondering if anyone else has had this one though as itís worrying me I donít feel hungry but I never feel full.
    I have a tendancy to comfort and boredom eat, itís really getting me down as Iím putting on weight, but since my dosage increase I donít feel hungry (which is great) but Iím compelled to eat and never feel full, sometimes I even forget that Iíve eaten. Iím trying so hard to not comfort eat but I get uncontrolable cravings for sugary food. I know it sounds odd and that Iím just making excuses but I really try not to eat bad food but then end up giving in but Iím never satisfied. Itís never happened this bad before and only started up when I increased my dosage. Itís getting me more depressed than I was before.

  2. #2
    Join Date
    May 2010
    Posts
    343

    Re: Doseage increase side effects?

    Welcome to NMP Le, you might find reading this guide on Cit helpful, I've just been reading it now and it does provide useful information.

    CITALOPRAM SURVIVAL GUIDE

    Everybody seems to have different side effects and to different degrees, I myself have had my appetite reduced somewhat but I'm sure there are others who have had similar SE's to your own and can offer good advice. Even talking to other's going through the first few weeks of using this med can help you get through I think so hope you can find the same sort of help here.

    Keep at it Le, it's not easy, nothing worth it ever is

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Effects of increase of cit from 20 - 30mg?
    By stress-bag in forum Citalopram / Celexa
    Replies: 3
    Last Post: 06-04-10, 23:19
  2. can i increase my dose without extra side effects?
    By olivvy in forum Citalopram / Celexa
    Replies: 1
    Last Post: 12-03-09, 10:01
  3. No Side Effects And No Effects....
    By 50cent84 in forum Sertraline / Zoloft / Lustral
    Replies: 4
    Last Post: 13-11-08, 04:43
  4. Side effects
    By vernon in forum Medication
    Replies: 10
    Last Post: 11-06-08, 11:39
  5. Increase in seroxat (Paxil) - effects
    By dela in forum Seroxat / Paroxetine
    Replies: 1
    Last Post: 18-09-06, 09:38

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •